New guy here..

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

volksguy
New Member


Date Joined May 2010
Total Posts : 1
   Posted 5/8/2010 11:35 AM (GMT -7)   
 
 
Hello-
 
I want to introduce myself to this forum. It appears there's lot of nice folks here. about me- I'm in my mid-40's and have been dealing with an -episode- of high anxiety since June of last year. This is the third -episode- of high anxiety I've had in my life. The first two were 20 years ago, lasted about 3 months and went away w/out meds. This -episode- has been going on, and on...very frustrating. I've been on four different anti-anxiety drugs since this has started. Burspurane? Prestiq, Zoloft (horrible) and now Paxil. When this started back in June, my GP doctor had me take Xanax 3 times a day for months. I sought a psychiatrist opinion and he said I was getting rebound anxiety from the Xanax. He detoxed me off the Xanax as an out patient and it was a horrible experience to say the least. I almost had to go into a hospital the withdrawals were so terrible. I was put on all sort of meds to get me through the hell. This was in November of last year. Since then, I've been discontinuing all these different meds. I've been withdrawing off of Remeron after being on it for 6 months. I'm approaching two weeks since my last dose. The withdrawals from it have also been a big challenge. Lots of anxiety and insomnia. This leaves me on only Paxil. My hope is to stay on it for 2-3 months and see if my anxiety stabilizes. These past 4-5 months, I've had some days/weeks were I almost felt normal again.
 
It's hard to believe I'm almost at a year since this has started. I really understand what compassion means when I read about other living with this condition. Several family members have also had -episodes- of anxiety but recovered fully and moved on with their lives. I keep hope and faith that my full recovery will be soon. I'm still on the fence as to whether these meds have made this -episode- worse or better. Right now, I think worse. JMHO.
 
I look foward to getting to know the folks on this board and wish us all a speedy recovery from this condition!!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/9/2010 6:49 AM (GMT -7)   
Good morning n welcome to the forum here
yes wd from meds is not a great thing i went off all pain meds like morphine n oxys i tk a tylenol 4 if n only if i cannot bear it anymore
i take ativan n diazepam n this mix is helping me but it not for all
i know many ppl having rough go with meds n i sure hope you will have it easier
keep coming here n posting it is a great place with caring ppl
huggs
lyn


..Co Moderator for Crohns........Alzheimers.....Anxiety/Panic

DX..Crohns,,,A/P...Fibro...Seizures..Neuropathy...Pyoderma Gangrenosum..Deaf
MEDS.....LYRICA..DILANTIN.. PENTASA.. FOLIC ACID.. MTX..ATIVAN PRN..DIAZEPAM BID...TRAZADONE

DONATE TO www.Healing Well.com
LYN

Post Edited (Howlyncat) : 5/13/2010 2:13:48 PM (GMT-6)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/10/2010 3:30 PM (GMT -7)   
 
Hello and welcome.  I see you have met Lyn and I know other members will be along to talk with you too.
 
I have had A & P for 28 years now...........my gosh that is a lifetime.  I have had many, many good times which outweight the not so good so please know you have joined a group that understands your feelings well.
 
Again a warm welcome,
 
Kitt

   ~~ Kitt ~~
Moderator: Anxiety/Panic, Gerd/Heartburn,  
Osteoarthritis
& Heart/Cardiovascular Disease 
*~* http://www.healingwell.com/donate *~*

~Today is the tomorrow we worried about yesterday. ~
"I am not a mental health professional, nor do I play one on TV, I just kind of talk like one!"

 




MizMoon
Regular Member


Date Joined May 2010
Total Posts : 20
   Posted 5/10/2010 3:45 PM (GMT -7)   
Wow I can really relate to your struggle. I tried every antidepressant and antipsychotic on the market. All of them left me feeling foggy-headed to the point where I stopped taking them. I may have days where I don't want to be in my own head, but that was every day when it was cloudy.
 
That's not to say they don't work - I took zoloft and another I can't remember the name of but it started with an L I think. Lexapro. I was on those for a year and they really helped for a while. I was also on Abilify, and that made me shake uncontrollably and I believe was mostly the reason for the foggy feeling. But they helped me in my darkest hour. I now have an 11 month old daughter who helps amazingly when I'm really down. All I need is a smile and a giggle and I'll feel 100 times better. The ache in my heart will still be there, but not to the point where I can't deal. She also helps fill the painful void that goes along with depression.
 
Have you tried Lexapro? It's supposed to help with depression and anxiety. It worked for me while I was taking it. I just don't recommend Abilify. The side effects were embarrassing - shaking uncontrollably at work is not a positive impression to make.
 
Any way you go with that, I wish you luck, and I'm on here every day if you'd like to talk more. This board has been my saving grace.

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 5/11/2010 12:06 AM (GMT -7)   
Volks,
It sounds like GAD to me. I know how you feel! UGH!!! Zoloft helped me for many years and now I am on Paxil. Paxil is great for me as well. I hope it helps you as it has me. I don't know that anyone on here has ever listened to my suggestion, but I myself have found Taurine to be very helpful.
http://www.thewayup.com/newsletters/011500.htm
Anyway, I wish you the best and know that you are not alone! There's a lot of great folks here!
jl
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/13/2010 1:16 PM (GMT -7)   
Hi again hoping u r reading the input n see ppl so care n understand
Got to keep in mind meds are different sometimes with peeps so what may not work for them just might work for you
keep us posted plz
lyn


..Co Moderator for Crohns........Alzheimers.....Anxiety/Panic

DX..Crohns,,,A/P...Fibro...Seizures..Neuropathy...Pyoderma Gangrenosum..Deaf
MEDS.....LYRICA..DILANTIN.. PENTASA.. FOLIC ACID.. MTX..ATIVAN PRN..DIAZEPAM BID...TRAZADONE

DONATE TO www.Healing Well.com
LYN

Post Edited (Howlyncat) : 5/13/2010 5:11:59 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:52 PM (GMT -7)
There are a total of 2,733,106 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
391 Guest(s), 15 Registered Member(s) are currently online.  Details
BnotAfraid, trailguy, jliggett69, Gemlin, tickbite666, waterbee, jared16, johndoss, Mexlyme, Bosco, Meshawmama, Old Editor, Tall Allen, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer